# SDR QR9R2023071300001

- Difficulty date: July 13, 2023
- Submitted: July 13, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720819260
- Aircraft time: 3,768 hours
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: 0110106000
- Part serial: 23428100
- Condition: Unserviceable
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN OPERATIONAL CHECK REVEALED THE GNS430W WOULD NOT TRACK SATELLITES. REMOVED AND REPLACED GNS430W IAW CMM VOL 4 145MMS-023. MOC SUCCESSFULLY COMPLETED.
